Cilest

Discussion in 'Ask a Mum!' started by charlene09, Jun 22, 2013.

  1. charlene09

    charlene09 Well-Known Member

    Joined:
    Jan 28, 2010
    Messages:
    3,476
    Likes Received:
    0
    I really didn't know what section to post this question in but this seemed the most suitable from what I seen.

    Anyway I am taking cilest (easterogen) form of contraception, I am due my pill free week on Wednesday, but since taking this pill I have been experiencing really aggravating cramp in my groin and thigh (a lot similar to SPD) I'm just wondering if it is normal?

    Thanks in advance.
     
  2. charlene09

    charlene09 Well-Known Member

    Joined:
    Jan 28, 2010
    Messages:
    3,476
    Likes Received:
    0
    Just noticed bruising on my upper leg too
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice